# SDR UALA2012100805676

- Difficulty date: October 5, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 47,243 hours, 12,215 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD AFT FLAP, LOWER TRAILING EDGE SKIN HAS 5 INCH CREASE.  RECEIVED DAMAGE AT RIGHT WING INBOARD AFT FLAP LOWER T/E SKIN 83 INCHES FROM OTBD END IAW SRM 57-53-01 & 51-70 -10 REPAIR BY BONDING SKIN & DOUBLER IAW SRM 57-53-01 & 51-70-10.  REPAIR ROCK SHIELD IAW SRM 51-70-03.  APPLY SURFACE PROTECTION IAW SRM 51-70-14.  PREP & PAINTED AREA IAW GPM 5-0-4-24.
